# SDR HEEA0011451

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3526T
- Make and model: Bolkms BO105S
- Aircraft serial: S610
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 6223101001
- Condition: Fail Test
- Location: Cockpit
- Component: 251H
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AUDIO PANEL FAILED TEST AND ALIGNMENT PROCEDURES STEP 5.5.3.1.3 AFTER SEVERAL MINUTES OF OPERATION.
